# SDR ABXA9600389

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911401147
- Condition: Dented
- Location: Fs 148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE RIGHT FORWARD FUSELAGE SKIN AT FS 148 AND LONGERON 19R HAD A SHARP DENT THAT EXCEEDED THE DC-9 SRM LIMITS.  REPAIRED RIGHT FUSELAGE FORWARD SKIN IAW ABX REA D953-13887-MR.
